It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Foot & Ankle Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-09-2005, 12:32 PM   #1
Newbie
(female)
 
Join Date: Jan 2005
Posts: 2
tazzyjack HB User
Exclamation After Bunion Surgey help>>PAIN

I had my second Bunion surgery last week on the 1/4/05
could anyone please tell if this has happened to them. and if you no what is causing it....I can't hold my foot down...the throbbing is unbareable...
this never happened the first time I had this done.....
thank you

 
Old 01-09-2005, 06:04 PM   #2
Junior Member
 
Join Date: May 2004
Posts: 21
qbert1 HB User
Re: After Bunion Surgey help>>PAIN

I had my first foot done (lapidus procedure) last fall - and, yes, had throbbing pain when my foot was down!! I had to be carried to the bathroom because it hurt to have it down even for a minute. It gets better...but takes time! From what I understand, it's the blood rush to your foot causing swelling which causes the pain. What type of procedure did you have? Was it different than your first one?

 
Sponsors Lightbulb
   
Old 01-09-2005, 10:45 PM   #3
Senior Member
(female)
 
Join Date: Jan 2004
Location: KANSAS
Posts: 185
rileyroe HB User
Re: After Bunion Surgey help>>PAIN

I had the same problem...it is the blood rushing back down that causes the throbbing. It should be better in a day or two...if not then you may want to call your doc!

 
Old 01-10-2005, 05:18 PM   #4
dlh dlh is offline
Senior Veteran
(female)
 
Join Date: Nov 2004
Location: Florida
Posts: 705
dlh HB User
Re: After Bunion Surgey help>>PAIN

I have to agree.....it is blood rushing down causing swelling & pain. I have had 5 foot surgeries and had it happen everytime but it doesn't last but a few days.
Heal well
dlh

 
Old 01-14-2005, 07:52 PM   #5
Junior Member
(female)
 
Join Date: Jan 2005
Posts: 45
annelizly HB User
Re: After Bunion Surgey help>>PAIN

put ice on the foot and if pain is terrible ask your doctor for pain meds. i'm sure your on anti biotics and keep foot elevated.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Some Pain Management Stories Administrator Share Your Pain Management Story 40 02-26-2008 09:22 PM
New Member/ DR Cut me off vics/perks terrible withdrawls but>>>> frogster Addiction & Recovery 3 09-15-2007 02:20 PM
In Pain And Desperate>>>> callmemisty Back Problems 15 03-04-2007 08:21 AM
Changing from Paxil (after >10yrs) to Cymbalta kimbea Depression 1 01-24-2006 10:44 PM
HELP MEDS ARE NOT WORKING>>>>>>>> rachelmc Back Problems 3 06-02-2005 11:26 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



roxygirl1 (187), Zerk (133), Titchou (129), Missyluke (121), Hollywood48 (118), ginger62 (97), LadyKanner (97), LisaBdot (83), AdkLizard46 (55), janewhite1 (52)

Site Wide Totals

teteri66 (1164), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 05:12 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!